# SDR TWAA0102502

- Difficulty date: February 7, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 15,608 hours, 4,819 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS FORWARD OF THE  LAV DOOR WERE INOPERATIVE.  REPAIRED CABLE BY SPLICING IN A CONNECTOR.  CHECK-C 12-31-99 LAX.
